Jump to content
CrazyBoards.org

Recommended Posts

Hello everyone - I have been on treatment for MAD, GAD, OCD and Panic Disorder during the last 20 years. During the initial 15 I did only with a pdoc and medication, and during the last 5 I have also been on psycotherapy.

 

During the last 4 years I have been on 20 mg of Fluoxetine/Prozac in the morning and, at night, before sleeping, on 0.5 mg of Klonopin/Clonazepam and on 50 mg of Lamictal/Lamotrigine. After many different tentatives of different medications over many years, this blend seems to be the best I had and worked well during the 3 initial years. After that, I have started feeling some brain fog, heavy headaches and a *very* extreme fatigue. There have been some days I could not go to office and spent the entire day in bed. I have also had some episodes of major depression.

 

During the last 6 months I have been in a period of huge stress and the panic disorders have started coming up again. I took 10 days off work to rest and, instead of getting better, the fatigue got worse and I got very depressed. Coming back work has not been easy. I went to my pdoc and he recommended me to add 150 mg of Wellbutrin XR in the morning for a month, and after that - depending of the result - we should remove Lamictal and Fluoxetine.

 

I'm today at day 2 of Wellbutrin and that has not been good. I had difficult to sleep, headache, blurred eyes and think like can't stop/very agitated mind. Not sure what I should do - I need to work but reading a single text has been challenging. Even writting this message took me a lot of time (and pauses, and starting again).

 

1. Have some of you in this same blend of meds?

2. Do the doses I'm taking seem to be high?

3. Have you had the same experience I'm getting with Wellbutrin during the initial days of treatment?

 

Looking forward to hear from you. I wish a great and healthy 2018 to everyone!

 

Thanks

Share this post


Link to post
Share on other sites

You could go up on the Klonopin to at least 1mg all at night or half in the am.

your dose of lamictal is what one starts on and then titrates up.

prozac made me manic.

 

just remember that I am not a pdoc, but that's what I think.

Share this post


Link to post
Share on other sites

Thanks Savannah for your response. Actually I have been quite stable with the 50 mgs of Lamictal and I'm now concerned to titrate it and/or Klonopin up and getting my extreme fatigue worse. Have you had some similar experience with it and the fatigue got better but increasing the dosage?

thanks

Share this post


Link to post
Share on other sites

I did not have any fatigue while increasing Lamitcal the first time, if anything, I got a little giddy.  Once I got to the 200 - 250 range, I felt the most normal I'd ever felt in my entire life.  

And I did have some agitation, nervous feeling, and headache my first week on Wellbutrin, but it got better fairly fast.  A few days and it leveled out.  

I have found the Wellbutrin/Lamictal combination to be really effective with minimal side effects.  I still have some breakthrough anxiety, but you have Klonopin, I would expect that to even it out for you.  

I hope it gets better with time.  I know the right mix is different for everyone, some times it takes a little time to get there.

  • Thanks 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×